# SDR AALA201801049027

- Difficulty date: December 13, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311230720100
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FRAME 16, DOOR STOP 7. REPLACED THE INTERCOSTAL IAW SRM 51-72-11 AND DRAWING 53112300.
